# SDR SIMA20250917001

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N786SM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 53,083 hours, 34,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PLASTIC FLAP ABOVE DOOR HANDLE IN WRONG POSITION FA UNABLE TO OPERATE DOOR PROPERLY REPOSITIONED AIR/DISARM COVER AS REQ REM ERJ 170 AMM 25-23-00 OPS CHECK GOOD IAW ERJ 170 AMM SDS 52-11-00 NO FURTHER DEFEECTS NOTED
